# SDR SWAA2012031602239

- Difficulty date: February 20, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 56,584 hours, 46,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CRACKED AT BS 797 TO BS 908, STR 10R.  REPAIRED STRINGER PER SRM.
